# SDR 9714089909

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FORWARD OVERWING EXIT SIGNS INOPERATIVE.  REPLACED BATTERIES AND OPERATION CHECKS GOOD.
